Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8269
Title: On the existence of forced oscillations of retarded functional motion equations on a class of topologically nontrivial manifolds
Authors: Benevieri, Pierluigi
Calamai, Alessandro
Furi, Massimo
Pera, Maria Patrizia
Keywords: Retarded functional differential equationsfixed point indexforced oscillations
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Pierluigi Benevieri, Alessandro Calamai, Massimo Furi and Maria Patrizia Pera, "On the existence of forced oscillations of retarded functional motion equations on a class of topologically nontrivial manifolds", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 5–17.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
Using a topological approach, based on the fixed point index theory for locally compact maps on metric ANRs, we prove the
existence of forced oscillations for retarded functional motion problems
constrained on compact manifolds with nontrivial Euler–Poincar´e characteristic, provided that the frictional coefficient is nonzero. We do not
know if an analogous result holds true in the frictionless case.
Type: Article
URI: http://hdl.handle.net/10077/8269
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Benevieri_et_al_RIMUT44.pdf211.88 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

813
checked on Apr 1, 2020

Download(s) 50

579
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.